# SDR HEEA0016848

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Detector
- Part number: 214074280107
- Condition: Malfunctioned
- Location: Rpm Limit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUT REMAINS ILLUMINATED AND NR 1 PARTICLE SEPARATOR LIGHT REMAINS ILLUMINATED AT GROUND IDLE.
